# SDR AU000203010

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 70010V000V142
- Condition: Decayed
- Location: Fuel System
- Component: Allsn, 250C20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) FUEL LINES HAD DECAYED TO THE POINT THAT RUBBER WAS COMING THROUGHTHE  BRAID.  THESE SMALL PIECES OF RUBBER CAUSED FUEL CHECK VALVES TO STICK OPEN AND CAUSED LOW PRESSURE FUEL PRESSURE READINGS.  NEW FUEL HOSES INSTALLED.
